# SDR ASAA2016102318484

- Difficulty date: October 23, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 71,090 hours, 47,676 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 7320 · Fuel Controlling System
- Part: O-Ring
- Part number: 65C2690128
- Condition: Damaged
- Location: Rt Wing Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DURING TAXI, NR 2 ENGINE SHUTDOWN ON ITS OWN.  ENGINE PARAMETERS WERE ALL WITHIN LIMITS. ACFT GROUNDED. STARTED NR 2 ENGINE,  INDICATIONS FLUCTUATING, N1 21.9 TO 21.2, EGT 460 TO 450, N2 59.6 TO 59.0, FF 85-75, APPROX 3 MIN AFTER INITIAL ENGINE START, ALL ENGINE PARAMETERS SETTLED TO NORMAL. ENGINE PARAMETERS MATCHED NR 1 ENG. MOVED FUEL PUMP SWITCHES TO OFF POSITION ENGINE PARAMETERS STAYED NORMAL. BOROSCOPE INSPECTION C/W, NO DEFECTS. SUMPED NR 2 FUEL TANK 3 GALLONS, NO WATER. FUEL PUMP IMPELLER ROTATION CHECKED IAW AMM 71-00-59-10, ROTATION OK. .
